# SDR JR2R20181011005

- Difficulty date: January 11, 2018
- Submitted: January 11, 2018
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N412NV
- Make and model: Doug MD-88
- Aircraft serial: 49759
- Aircraft time: 55,020 hours, 27,281 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Angle
- Part number: 592083892
- Condition: Broken
- Location: Bs 1463
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOUVER CLIP BROKEN, CANTED FRAME BS 1463,  LONGERON 4R.  REMOVED AND REPLACED IAW  SRM 51-30-5, 51-10-4, AND 51-10-3.
